# SDR AALA201912099023

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 17,408 hours, 8,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E024628A0
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS ESPU FAILED TO TEST 10WL. REMOVED AND REPLACED 10WL ESPU AND BATTERY IAW AMM 33-51-38. NO HELP. REMOVED AND REPLACED RELAY 106RH, OPS CHECK GOOD.
